# SDR IPXA1B66718

- Difficulty date: April 13, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- Aircraft time: 70,234 hours, 12,978 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 65B703842
- Condition: Damaged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, AFT CARGO DOOR LWR EDGE MID AREA FOUND LOCAL BLEND MARK.   REPAIRED IAW HX RS R-52-30-27053 REV A AND EO B747-5230-42564-A ORG MAT'L 202473 0.063" OUTER SKIN AND 0.063 CHEM MILLED DOUBLER LOCAL BLENDED 0.650" X 19.75" WITH 0.5"R AT THE NOTCH AREA. THIS REPAIR IS CLASSIFIED AS MAJOR REPAIR.
